Advertisement

(0, 1) Pál-type Interpolation: A General Method for Regularity

  • Marcel G. de Bruin
  • Detlef H. Mache
Conference paper
Part of the ISNM International Series of Numerical Mathematics book series (ISNM, volume 142)

Abstract

Hermite-Birkhoff interpolation and Pál-type interpolation have been receiving much attention over the years. Also during the previous 15 year the subject of interpolation in non-uniformly distributed nodes has been looked into.

The methods of proof of regularity often were quite dependent on the problem at hand, and the purpose of this note is to treat a possible ‘general’ method of finding polynomial pairs that lead to a regular interpolation problem; for sake of simplicity so-called (0, 1) Pál-type interpolation is looked into.

Keywords

Pál-type interpolation regularity AMS Subject classification 41A05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    G.G. Lorentz, S.D. Riemenschneider and K. Jetter, Birkhoff Interpolation, Addison Wesley Pub. Co., Mass. USA, 1983.Google Scholar
  2. [2]
    Y. Bao, On simultaneous approximation to a differentiable function and its derivative by inverse Pál-type interpolation polynomials, Approx. Theory Appl. (N.S.) 11 (1995), 15–23.MathSciNetzbMATHGoogle Scholar
  3. [3]
    T.F. Xie and S.P. Zhou, On simultaneous approximation to a differentiable function and its derivative by Pál-type interpolation polynomials, Acta Math. Hungar. 69 (1995), 135–147.MathSciNetzbMATHCrossRefGoogle Scholar
  4. [4]
    Z.F. Sebestyén, Pál-type interpolation on the roots of Hermite polynomials, Pure math. Appl. 9 (1998), 429–439.zbMATHGoogle Scholar
  5. [5]
    Marcel G. de Bruin, Interpolation on non-uniformly distributed nodes, Nonlinear Analysis 17 (2001), 1931–1940.CrossRefGoogle Scholar
  6. [6]
    Marcel G. de Bruin, Incomplete Pál-type interpolation, submitted.Google Scholar
  7. [7]
    Marcel G. de Bruin and Detlef H. Mache, (0, 2) Pál-type interpolation: A General Method for regularity, preprint.Google Scholar

Copyright information

© Birkhäuser Verlag Basel 2002

Authors and Affiliations

  • Marcel G. de Bruin
    • 1
  • Detlef H. Mache
    • 2
  1. 1.Department of Applied Mathematical AnalysisDelft University of TechnologyDelftThe Netherlands
  2. 2.Institute for Applied Mathematics (LS VIII)University of DortmundDortmundGermany

Personalised recommendations